# SDR AALA202306187353

- Difficulty date: June 8, 2023
- Submitted: June 18, 2023
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 34,915 hours, 14,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: 146A524036
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOOR BOARD SUPPORT LOCATED AT BS 54 AND RBL 1. REPLACED BREAK ASSEMBLY AARD PER 51-00-05-1.
